# SDR UIEA2011102300625

- Difficulty date: October 21, 2011
- Submitted: October 23, 2011
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 38,469 hours, 5,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK 1,2,3  ILLUMINATED DURING CRUISE ALL RESET WITH PACKS IN B MODE EICAS PACK 1,2,3 SIMULTANEOUSLY.  PACKS NEVER TRIPPED OR CLOSED.  RESET PACK 1,2,3 PERFORMED GROUND TEST ON ALL PTC A+B NO DEFECTS NOTED.
